# SDR SIMA201200603

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 29,734 hours, 28,349 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567083602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE  INSPECTION FOUND THE RIGHT WING 5 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH AEA EO EM-57MR-595.  THE AIRCRAFT WAS RETURNED TO SERVICE.
